$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Sudafed PE Sinus Day and Night Relief 24 Tablets

  Product ID: 49883

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Sudafed PE Sinus Day and Night Relief 24 Tablets

Sudafed PE Sinus Day and Night Relief 24 Tablets

产品号:49883
$16.99 中文官网 618独享折扣
$17.50
$16.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

一般信息

Sudafed PE Sinus Day+Night Relief tablets are non drowsy, pseudoephedrine free and allows rest.

Sudafed PE Sinus Day+Night Relief is non drowsy, pseudoephedrine free and allows rest.

Use this Sudafed PE for

- 24 hour sinus pain relief

- non drowsy day tablets

- night tablets for bedtime

警告

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Whenever you see PE on our products the active ingredient is Phenylephrine

CAUTION

Do not use if carton seal is broken or if tablet foil is broken
If symptoms persist, see your doctor.

成分

Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg

使用方法

Who can use this Sudafed PE: Adults, Children 12 years and over.

How many tablets:
Day: 2 red.
Night: 2 orange as necessary.

How often: Every 4-6 hours

Maximum: 6 day & 2 night tablets in 24 hours

When to stop:
Adults: after a few days.
Children: after 48 hours, except on medical advice.

USAGE ADVICE

Do not use
- if you have taken paracetamol
- if you have taken antihistamines
- if you need to drive a car
- if you need to operate machinery
- for children under 12 years
Ask your doctor before use if you
- have high blood pressure
- are taking anti- depressants
- have heart problems
- are pregnant
- are taking any other medicines to treat cough and cold
Rated 5 out of 5 by from Good product Been using this product for long and it’s been working. It has day and night tablets.
Date published: 2019-03-20
Rated 4 out of 5 by from Good product . I don't use this for a cold but sometimes I get a sinus head-achy feeling in my nasal area between my eyes & in my head & find sudafed pe helps , would not call it garbage it probably doesn't work for all symptoms.
Date published: 2018-04-28
Rated 1 out of 5 by from PE doesn't work. There are plenty of studies that have shown that phenylephrine is no more effective than a placebo. Don't waste your money on this garbage.
Date published: 2018-01-21
Rated 1 out of 5 by from Worst product This product is no good it does not help with a cold symptoms with blocked nose or blocked head!!
Date published: 2017-12-06
  • y_2025, m_4, d_28, h_9
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_3, tr_4
  • loc_en_AU, sid_49883, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 16ms
  • REVIEWS, PRODUCT